It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-10-2006, 06:28 PM   #1
Newbie
(female)
 
Join Date: Dec 2006
Posts: 4
holland1945 HB User
prozac and heart palpitations

hey all.
ive been on prozac since wednesday and have been having heart palpitations throughout the day. does anyone know if this is a side effect?

i guess i should also note that im bulimic and suppose the low potassium levels are a possible cause for the irregular heart beats?

does this sound right to anyone?

Last edited by holland1945; 12-10-2006 at 06:44 PM.

 
Sponsors Lightbulb
   
Old 12-11-2006, 04:23 PM   #2
Senior Veteran
(male)
 
Join Date: Oct 2006
Posts: 735
Seymour93 HB User
Re: prozac and heart palpitations

Yeah. Same happened to me and the physician changed me over to another ad. I would call your doctor.

Good luck.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone have heart palpitations like these? actudan Heart Disorders 16 08-04-2010 01:55 PM
Generic Prozac.....Fluoxetine? himmylover Anxiety 2 04-25-2010 01:15 PM
Prozac & fainting/heart palps Worrybucket Anxiety 7 08-20-2009 05:56 PM
Heart Palpitations Vs. Lightheadedness Liz1900 Thyroid Disorders 5 02-04-2008 07:46 PM
Prozac or Lexapro ?? cvoor Anxiety 7 01-23-2007 11:51 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!